Doctor insights on:
How To Wean Off Risperidone
The body will wean: off Amiodarone all by itself. The half life of Amiodarone is in the range of 57 days so if you stop it today it will take two and a half months before 60% of it is out of your system. There really is no specific weaning process. Just stop and it will wean itself over several months. ...Read more
Risperidone is a second generation antipsychotic that is fda approved for schizophrenia, bipolar disorder, and behavioral issues with autism. It is generally effective and used commonly. Side effects include sedation, weight gain, increase in lipids and blood sugar, hunger, severe muscle reactions such as dystonia, tremors, among others. It also comes in a ...Read more
Narcotic wean: Hydrocodone is an opioid. The weaning process usually involve a slow decrease in dosage. It is recommended to do it under physician supervision. Depend on narcotic dosage, you might need to be weaned off as inpatient versus outpatient please see your doctor for evaluation. ...Read moreSee 1 more doctor answer
Under supervision: Amlodipine is a medication used for treatment of high blood pressure. Discontinuation of this medication is not associated with significant rebound effects. However stopping any prescribed medication should be done under the supervision and by instruction of your physician. ...Read more
Topiramate: I don't know if this being prescribed to you by a psychiatrist or a neurologist. I worry when I see this type of question, as it might mean that someone is considering coming off of a medication without fully discussing with the prescribing provider. I encourage you to discuss this with your physician. ...Read more
Consult with your dr: Weaning off meds is not easy. There are several ways to do what you asking,but the process needs to be supervised by a specialist. ...Read more
Gradually reduce dos: You r trying to avoid an exacerbation of psychotic symptoms so reduce dose and wait a month to six weeks before dropping the dose further if sx appear increase to previous level. ...Read more
Very gradually: For this, you need to work with your own psychiatrist on a plan to gradually taper. You and your doctor first need to agree that it's safe for you to wean off the medicine -- and if you're still having symptoms, whether another medication could provide you better relief. Good luck to you. ...Read more
Lower the dose: Meds like zoloft (sertraline) can sometimes cause withdrawal effects including dizziness, electrical sensations in your head, nausea, mild muscle aches, feeling flushed, anxious, etc. Zoloft (sertraline) does this infrequently. These withdrawal effects are not dangerous, but they can be uncomfortable. If you are having problems stopping from 50 mg talk to your doc about cutting to a lower dose for a week or 2 and then stop. ...Read moreSee 1 more doctor answer
With medical help: Hopefully the doctor who prescribed it will assist in terminating it. It needs to be either a very slow tapering off or being switched to a different ssri with a longer half-life and have that drug tapered. Those take a shorter time to taper. The "discontinuation" syndrome can be very troubling and serious. You want to avoid it and you can, but not alone. Best wishes for success. ...Read moreSee 2 more doctor answers
Depends: On how long you've been taking it and how much you've been taking. If a pain management doctor was prescribing it, it it best to have him/her work with you and develop a plan to get you off. Withdraw symptoms can be severe and you need a physician by your side to help you through it. ...Read more
- Talk to a doctor live online for free
- Is risperidone harmful for someone who has afib and is over 80?
- How to wean off zoloft 25mg?
- Ask a doctor a question free online
- How to wean off xanax?
- How to safely wean off avapro?
- Does risperidone get you high?
- How to wean off geodon?
- Talk to a psychiatrist online for free